MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATUN FEM SLV M/L 35MM HALF POR; KNEE FEMORAL ACCESSORY
Model Number 1511-01-103
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).((b)(4)) used to capture the surgical intervention.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient is having a left total knee revision with a competitor product implanted.The attune revision trials were all sat perfectly during trialing.During the implantation of the definitive components, the femoral component would not seat fully.It was left proud and created a gap balance issue.Also during impaction of the real femur, the anterior cortex of the femur cracked.The stem was over-reamed by 1mm.The broach and the femoral trial construct sat perfectly.There was a 3 minutes surgical delay.Doe: (b)(6) 2019 left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Added b1 (product problem) and device code.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.H10 additional narrative: corrected: h6 (patient).H6 patient code: removed the code for surgical intervention.H6 patient code: no code available (3191) was used to capture surgery prolonged, device revision or replacement, and insufficient information.

Brand Name
ATUN FEM SLV M/L 35MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9139158
Report Number1818910-2019-106917
Device Sequence Number3123070
Product Code JWH
UDI-Device Identifier10603295436508
UDI-Public10603295436508
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-01-103
Device Catalogue Number151101103
Device Lot NumberJ0836A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/09/2019
07/09/2020
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/31/2019
07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR